# SDR E812005F00000

- Difficulty date: April 26, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Condition: Malfunctioned
- Location: Taws
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT PILOT REPORT OF TAWS SYSTEM AND RADAR INOPERATIVE.  FOUND TAWS8000 SYSTEM LOCKED UP.  NO RESPONSE WHEN COMPUTER CONNECTED FOR TROUBLESHOOTING.  REPLACED TAWS8000 UNIT WITH REPAIRED UNIT, SYSTEM OPERATIONS NORMAL.  FOUND RADAR INOPERATIVE DUE TO REMOTE RELAY REMOVING RADAR SOURCE FROM SYSTEM DUE TO TAWS8000 SYSTEM FAILURE.  RADAR OPERATIONS RETURNED TO NORMAL WITH TAWS SYSTEM CIRCUIT BREAKER PULLED.  TRANSIENT AIRCRAFT, MAINTENANCE RECORDS NOT AVAILABLE.  (M)
